www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2870

Title: The Gelfand-Kirillov conjecture for Lie algebras of dimension at most eight
Authors: Alev, J.
OOMS, Alfons
VAN DEN BERGH, Michel
Issue Date: 2000
Publisher: ACADEMIC PRESS INC
Citation: JOURNAL OF ALGEBRA, 227(2). p. 549-581
Notes: Univ Reims, Dept Math, F-51687 Reims 2, France. Univ Limburg, Dept Math, B-3590 Diepenbeek, Belgium.Alev, J, Univ Reims, Dept Math, BP 1039, F-51687 Reims 2, France.
URI: http://hdl.handle.net/1942/2870
DOI: 10.1006/jabr.2000.8500
ISI #: 000087238700007
ISSN: 0021-8693
Category: A1
Type: Journal Contribution
Validation: ecoom, 2001
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.